| Model Number |
AVEA |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).The customer reported that they will not return the defective part/unit for evaluation.Therefore, no root cause could be determined.However, the customer mentioned that the reported issue has been resolved.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device will not be returned.
Event or Problem Description
It was reported to vyaire medical that ventilator is making hissing sound and battery discharge from the avea ventilator during preventive maintenance.The customer reported there was no patient involvement associated with the reported event.